Posted by: Letitia | 2013-01-21

Feeling strangely hysterical

Good Morning

I feel strange, like sort of panicked, stressed and I do not know if it is psychological or physical.
I was sick with bronchitis and asthma and had a cortisone injection. Then i started with a sort of pre-tingling in my feet like sort of pre-restless legs. Then I started to feel very down and I slept most of the weekend. I feel so down. The thing is that I am under pressure - financial, emotional (I hate my boss the bully), looking for a new job and so on.

I am on Cipralex and have been missing taking it at the same time daily. Is it one of those drugs you must take at the same time daily?

I have to take Urbanol to try and keep it together at work. I feel like weeping or screaming or ripping out a jugular or two.

I''ve got a headache, feel very on edge, the funny feet, bit nauseous and in a very, very, very bad mood.

Going to the GP is a treat, do you think I need to go to him?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Cortisone is a powerful drug, and can have psychological effects as well as physical. And anxiety ( bronchitis and asthma is highly unpleasant to experience and one can easily feel short of breath and panicky about that ) And anxiety, and struggling to breath ( and perhaps at times over-breathing ) can cause unpleasant tingling sensations in the nerves.
Its not essential to take Cipralex at exactly the same time every day ( no need to set the alarm ! ) but around the same time is a good idea, to maintain smoother blood levels.
This should all wind down as your physical condition improves. Try to leave all jugulars in place.
As the situation sounds a bit complex, maybe arrange to see a psychiatrist for a fresh assessment, rather than just the GP ? That might be an even bigger treat !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.